Contractibility and a generalization of absolute extensor
Portugaliae mathematica, Tome 30 (1971) no. 1, pp. 71-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1971__30_1_115140,
author = {Saalfrank, C.W.},
title = {Contractibility and a generalization of absolute extensor},
journal = {Portugaliae mathematica},
pages = {71--72},
year = {1971},
volume = {30},
number = {1},
mrnumber = {0303499},
zbl = {0226.54014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1971__30_1_115140/}
}
Saalfrank, C.W. Contractibility and a generalization of absolute extensor. Portugaliae mathematica, Tome 30 (1971) no. 1, pp. 71-72. http://geodesic.mathdoc.fr/item/PORMA_1971__30_1_115140/